# SDR SIMA200926003

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 17,484 hours, 13,074 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3959 DURING THE APPROACH THE CREW REPORTED, PUT THE GEAR DOWN FOR LANDING , RECEIVED A RIGHT MAIN LANDING GEAR DISAGREEMENT LIGHT.  AFTER EXECUTING A GO-AROUND AND DOING THE EMERGENCY CHECKLIST EVERYTHING LOOK NORMAL.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED LEFT AND RIGHT MAIN LANDING GEARS AND FOUND ALL DOWNLOCK PROXIMITY SWITCH SENSORS EXTREMELY DIRTY AND GRIMY.  ALL SENSORS AND TARGETS WERE CLEANED.  SUBSEQUENT OPERATIONAL TESTS OF LANDING GEAR EXTENSION/RETRACTION FUNCTION WERE SATISFACTORY WITH RETRACT AND EXTEND TIMES VERY WELL WITHIN ACCEPTABLE LIMITS AS PER CRJ MM 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
